# SDR SWIA200211325

- Difficulty date: October 12, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 20,510 hours, 28,879 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3898
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT AT FL230 AND -12 DEGREES CELSIUS WITH THE A/P SELECTED ON, THE CAPTAIN'S FLIGHT DIRECTOR COMMANDED AN ABRUPT ROLL TO THE LEFT, FOLLOWED BY A PITCH DOWN TO 5 DEGREES.  PREVIOUS CREW REPORTED SIMILAR OCCURRENCE AT FL240.  REPLACED CAPTAIN'S AUTOPILOT COMPUTER APC-65B IAW MM 22-10-00.  OPS CHECK GOOD.
